# SDR SWAA110370

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 36,694 hours, 21,256 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX SHEAR FITTING CRACKED BETWEEN BS 547 TO BS 549, RBL 6.5.  REMOVED AND REPLACED FITTING PER SRM.
